• Radiation

    Asked by CathyMurphy on Wednesday, August 14, 2019

    Radiation

    Had radiation 2010 no chemo. Now chemo and radiation. What are the side eff3cts I feel really tired . I’m 77 completed 6 rounds of TChp . Now Herceptin,perjetirin. Every 3 weeks finished 3 rounds

    5 Answers from the Community

    5 answers
    • Jouska's Avatar
      Jouska

      The chemo will definitely wear you out. But hopefully you are done with the Taxotare and Carboplatin and Perjeta. The Herceptin, which I am guessing will continue, doesn't tend to tire you out as it is not a chemo. But it will take quite some time to recover from the chemo. Probably close to as long as you were on it. I thought I should recover in three weeks. Not! But slowly and surely I gained more and more of my life back. I did not have radiation, so I can't speak to its effects.

      about 1 month ago
    • ChicagoSandy's Avatar
      ChicagoSandy

      I didn't have chemo, but I did have radiation (3DCRT--16 hypofractionated treatments to the tumor bed). I did have a bit of queasiness the day after my first 5 treatments, but I think in retrospect it may have been dehydration and hypoglycemia from having an unusually extremely busy day and very little to eat or drink. Fatigue never really set in--I did sleep like a baby w/o any pharmaceutical assistance, though--unusual for me. But most people who get the 33-treatment+5 boost whole breast protocol do get fatigue.

      about 1 month ago
    • HotRodTodd's Avatar
      HotRodTodd

      I have had radiation and chemo. I would say I had more side effects from the chemo than I did the radiation.

      about 1 month ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.